# SDR AALA202402193973

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 27,680 hours, 3,275 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 7 POP SOUND THEN SMOKE SMELL.  OPEN.
